# SDR DL757960476

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004145
- Condition: Gouged
- Location: Nr 3 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTIONS OF THE NR 3 SLAT, THE TRAILING EDGE WEDGE WAS FOUND DAMAGED.  THE DAMAGE WAS A .25 INCH PUNCTURE THROUGH BOTH UPPER AND LOWER SKINS OF THE NR 3 SLAT TRAILING EDGE WEDGE.  IN ACCORDANCE WITH B757 SRM 51-70-10, THE DAMAGE WAS REPAIRED PER B757 SRM 57-43-02 FIG 201.
